# SDR AALA202110279351

- Difficulty date: October 27, 2021
- Submitted: October 27, 2021
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 52,415 hours, 33,791 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FORWARD LEFT EMERGENCY POWER SUPPLY UNIT FAULT. REMOVED AND REPLACED FORWARD LEFT EMERGENCY POWER SUPPLY UNIT PER AMM 33-51-38.
